# SDR USAA2013073100001

- Difficulty date: July 9, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 42,373 hours, 15,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311261000000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND CORROSION ON FWD CABIN FLOOR SUPPORT AT FR16, -Y1292. REPLACED FLOOR SUPPORT IAW SRM 51-74-00 & 53-11-14.
